# SDR CALA2025022602477

- Difficulty date: February 23, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 124,385 hours, 19,099 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OPPOSITE LAV B AT GALLEY STOWAGE 227F DAMAGED. EMERGENCY LIGHTING TESTED. ALL LIGHTS WORK BUT CLEAR PLASTIC COVER/LENS IS MISSING. REQUEST DEFERRAL PER MEL 3351C. FWD GALLEY LOWER WALL WHITE EMERGENCY AISLE LT INOP. DEFERRED PER MEL 3351C PART NUMBER REQUIRED:- BR9644-21, M&E 99-3350-3-0008. TAKEN FROM "ESCAPE PATH LIGHTING - SYSTEM LAYOUT" CONFIGURATION DRAWING. UPON BRIEF INSPECTION BEFORE DEFERRING, THE LIGHT LOOKED TO BE HARD WIRED & MAY NEED RE-PINNING OR SOLDERING. INSTALLED NEW LENS COVER. OPS CHECK GOOD. OK TO CONTINUE.
